# SDR USAA2009040690802

- Difficulty date: April 3, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 28,936 hours, 10,332 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1919 - CLT - EEL - LENS COVER FOR EMERGENCY LIGHT IN SEAT 1C MISSING.  MAINTENANCE REPLACED EMERGENCY LIGHT LENS COVER.
